# SDR DL73S060186

- Difficulty date: March 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 59,374 hours, 45,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 827-847 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS WERE FOUND BETWEEN STA 827-847 IN THE S-4L LAP SPLICE, FUSELAGE SKIN.  ACCOMPLISHED BOLT HOLE EDDY CURRENT INSPECTION TO CONFIRM CRACK.  INSPECTION FOUND NO CRACK.  NO REPAIR REQUIRED.
